Growth then no growth

Growth then no growth

Damita
Damita

January 8th, 2011, 1:52 am #1

I have a query,

I have been taking Wonderup for about 3-4 months now

I have been noticing a really good growth as there is alot of fullness in my breasts,however during the end of the month where I expect to get my period (I am on depo povera)

My breasts lose their fullness and go back to the same size even though i still take the pills using the same dosage, then I continue taking the pills and they continue to grow back out again during the month then the whole process repeats itself where it just loses the growth.

Has this happened to anyone and is there a way I can keep a consistent growth without my menstruation getting in the way? Even though I'm on depo vera?
Quote
Share

Sammie
Sammie

January 9th, 2011, 12:50 pm #2

It's hard to know what effect the depo provera is having on the growth process. Anyway perhaps your fluctuations will settle down into permanent groth in the long run, I think that's quite possible.
Quote
Share

milani
milani

January 16th, 2011, 5:54 pm #3

Hi, i think that sounds quite normal i always swell up before my period and lose most when ive had my period but gradually my smallest size had gone from 81cm to 87cm. it may seem like u lose it all but maybe ur keeping some? Have u gained nothing at all?

Milani
Quote
Share

Sarah
Sarah

March 26th, 2011, 12:32 pm #4

I have a query,

I have been taking Wonderup for about 3-4 months now

I have been noticing a really good growth as there is alot of fullness in my breasts,however during the end of the month where I expect to get my period (I am on depo povera)

My breasts lose their fullness and go back to the same size even though i still take the pills using the same dosage, then I continue taking the pills and they continue to grow back out again during the month then the whole process repeats itself where it just loses the growth.

Has this happened to anyone and is there a way I can keep a consistent growth without my menstruation getting in the way? Even though I'm on depo vera?
I've been having the exact same thing but i'm not on any birth control pills, and I'm almost done with my Three month supply and I don't know if I should buy more pills or switch to another product.
Quote
Share

Damita
Damita

June 12th, 2011, 3:57 pm #5

Hi, i think that sounds quite normal i always swell up before my period and lose most when ive had my period but gradually my smallest size had gone from 81cm to 87cm. it may seem like u lose it all but maybe ur keeping some? Have u gained nothing at all?

Milani
I have gained a little.. but it has seemed to stop working completely now. And apparently gotten back down to itsnormal size. it has been over a month and i have barely noticed a growth like i did before. This would probably be my 8th month taking it.

Is it possible my body has stopped responding to the pills?
Quote
Share

Dani
Dani

June 16th, 2011, 9:03 pm #6

I think it's possible. Sometimes if you take a break the body undergoes a renewed response, so yes it's definitely possible. But it's impossible to be sure as there's just no way of being certain if that's what's happening.
Quote
Share